American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 95 found      Go to page: 1 2 3 4

[61] L. Ridgway Scott and Shangyou Zhang. Finite element interpolation of nonsmooth functions satisfying boundary conditions . Math. Comp. 54 (1990) 483-493. MR 1011446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Takemitsu Hasegawa, Tatsuo Torii and Hiroshi Sugiura. An algorithm based on the FFT for a generalized Chebyshev interpolation . Math. Comp. 54 (1990) 195-210. MR 990599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Ömer Eğecioğlu and Çetin K. Koç. A fast algorithm for rational interpolation via orthogonal polynomials . Math. Comp. 53 (1989) 249-264. MR 972369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Bernd Fischer and Lothar Reichel. Newton interpolation in Fej\'er and Chebyshev points . Math. Comp. 53 (1989) 265-278. MR 969487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Randall L. Dougherty, Alan S. Edelman and James M. Hyman. Nonnegativity-, monotonicity-, or convexity-preserving cubic and quintic Hermite interpolation . Math. Comp. 52 (1989) 471-494. MR 962209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Alan Weiser and Sergio E. Zarantonello. A note on piecewise linear and multilinear table interpolation in many dimensions . Math. Comp. 50 (1988) 189-196. MR 917826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Claus Schneider and Wilhelm Werner. Some new aspects of rational interpolation . Math. Comp. 47 (1986) 285-299. MR 842136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Lloyd N. Trefethen and Laurence Halpern. Well-posedness of one-way wave equations and absorbing boundary conditions . Math. Comp. 47 (1986) 421-435. MR 856695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Holger Mettke. Convex interpolation by splines of arbitrary degree . Math. Comp. 46 (1986) 567-576. MR 829626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Reinhard Farwig. Rate of convergence of Shepard's global interpolation formula . Math. Comp. 46 (1986) 577-590. MR 829627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Paolo Costantini. On monotone and convex spline interpolation . Math. Comp. 46 (1986) 203-214. MR 815841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Wilhelm Werner. Polynomial interpolation: Lagrange versus Newton . Math. Comp. 43 (1984) 205-217. MR 744931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Arthur G. Werschulz. Does increased regularity lower complexity? . Math. Comp. 42 (1984) 69-93. MR 725985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] You Gun Huang and Jack Williams. A note on an algorithm for interpolating rationals . Math. Comp. 42 (1984) 111-113. MR 725987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Takemitsu Hasegawa, Tatsuo Torii and Ichizo Ninomiya. Generalized Chebyshev interpolation and its application to automatic quadrature . Math. Comp. 41 (1983) 537-553. MR 717701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Gregory M. Nielson. A method for interpolating scattered data based upon a minimum norm network . Math. Comp. 40 (1983) 253-271. MR 679444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Richard Franke. Scattered data interpolation: tests of some methods . Math. Comp. 38 (1982) 181-200. MR 637296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] J. Marshall Ash and Roger L. Jones. Optimal numerical differentiation using three function evaluations . Math. Comp. 37 (1981) 159-167. MR 616368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] P. Lancaster and K. Salkauskas. Surfaces generated by moving least squares methods . Math. Comp. 37 (1981) 141-158. MR 616367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[81] P. W. Gaffney. To compute the optimal interpolation formula . Math. Comp. 32 (1978) 763-777. MR 0474698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Frank Stenger. Upper and lower estimates on the rate of convergence of approximations in $H_p$. Bull. Amer. Math. Soc. 84 (1978) 145-148. MR 0474714.
Abstract, references, and article information   
View Article: PDF

[83] William B. Jones and W. J. Thron. Two-point Padé tables and $T$-fractions. Bull. Amer. Math. Soc. 83 (1977) 388-390. MR 0447543.
Abstract, references, and article information   
View Article: PDF

[84] David F. McAllister, Eli Passow and John A. Roulier. Algorithms for computing shape preserving spline interpolations to data . Math. Comp. 31 (1977) 717-725. MR 0448805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] A. J. Jerri. Computations of the Hill functions of higher order . Math. Comp. 31 (1977) 481-484. MR 0501737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Herbert E. Salzer. Converting interpolation series into Chebyshev series by recurrence formulas . Math. Comp. 30 (1976) 295-302. MR 0395159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Luc Wuytack. On the osculatory rational interpolation problem . Math. Comp. 29 (1975) 837-843. MR 0371008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information   
View Article: PDF

[89] Malcolm A. MacLeod. Improved computation of cubic natural splines with equi-spaced knots . Math. Comp. 27 (1973) 107-109. MR 0326982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] M. J. Munteanu and L. L. Schumaker. On a method of Carasso and Laurent for constructing interpolating splines . Math. Comp. 27 (1973) 317-325. MR 0329194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 95 found      Go to page: 1 2 3 4